# SDR SWAA991453

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6937403
- Condition: Corrosion
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND KEEL BEAM SUPPORT ANGLE CORRODED, BS 727, LBL 8.  REMOVED AND REPLACED SUPPORT ANGLE PER SRM.
